# SDR MEX2002048

- Difficulty date: February 22, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 947F9463
- Condition: Failed
- Location: Ac Generator
- Part time: 7,894 hours, 6,176 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT 603 - DFW-MEX - AC CROSS TIE LIGHT TURN OFF, THERE WAS NOT A CROSS FEED AND APU O/S.  CIRCUIT BREAKER OF GCU, GENERATION AND INTERCHANGE WAS RESET AND AIRCRAFT WAS DISPATCHED BY MEL WITH APU O/S.  DURING TRANSIT CHECK IN MEX IT WAS REPLACED THE GCU OF THE APU, HOWEVER CROSSFEED WAS NOT POSSIBLE.  REPORT DEFERRED BY MEL 24-3 CAT 'C'.  LATER WAS REPLACED THE BCU IAW MM 24-20-05.  AT RON MEX 22/23 SEVERAL TESTS WERE PERFORMED IAW 24-20-08 AND 24-20-07.  (M)
